MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX SAF-T WING BLOOD COLLECTION SET AND INFUSION SET

SMITHS MEDICAL ASD, INC. PORTEX SAF-T WING BLOOD COLLECTION SET AND INFUSION SET
Catalog Number 982106
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has not yet returned the device to the manufacturer for device evaluation.When and if the device becomes available and is returned and evaluated the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
User facility reported the device was in use for patient blood draw.According to reporter, the device needle protector broke and the used needle was exposed.Reporter stated that blood leakage occurred but users did not sustain any direct contact with the blood.No adverse effects to patient or user reported.

Brand Name
PORTEX SAF-T WING BLOOD COLLECTION SET AND INFUSION SET
Common Device Name
BLOOD COLLECTION SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
MDR Report Key5673862
Report Number2183502-2016-01072
Device Sequence Number174874
Product Code FMI
UDI-Device Identifier30351688060505
UDI-Public30351688060505
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K895705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/02/2020
Device Catalogue Number982106
Device Lot Number3029859
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2016
Initial Report FDA Received Date05/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1